# SDR CALA2024042201190

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 59,384 hours, 21,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A121556
- Condition: Mechanic Error
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 520 FRAME INNER CORD AT L/H WL 210 HAD A MISDRILLED FASTENER. INNER CHORD AT S-17L, ACCOMPLISH INSPECTION REQUIREMENTS PER 50,000 TOTAL FLIGHT CYCLES." REF EC/RA 5310-08292 REV A PART 1 001876045 FOR ALL WORK ACCOMPLSHED. PART 2 OF EC/RA 5310-08292 ON OR BEFORE THE AIRCRAFT REACHING INTERM REPAIR. SEE ELB 7709300 FOR 2ND DIP AND BAM N/R ACCOMPLISHED PART 1 INTERM REPAIR SEE BAM N/R 001876045 FOR ALL WORK ACCOMPLISHED AND ISSUED DIP TP READ "AT THE BS 520 FRAME DIP 53-DIP THIS DIP LOG PAGE NEEDS TO BE INITIATED AS *DTA* PER ECRA 5310-08292 REV A PART 1 ITEM 8.
